Thursday December 1st
  Room 16 Room 17 Room 18 Room 1 Room 2 Room 1B
7:00
8:00
Early Morning sessions
hosted by Olivier Costa
Feedback
8:30 Registration and coffee
9:00 Opening plenary
All Day Softwarewolves - sidetrack hosted by Johan Peeters & Peter Doomen
Feedback
9:30 Test-driven application in 60 minutes

Marcin Floryan & Marc Johnson
Feedback
A War Story of the Rise and Fall of an "Agile" Company

Jan De Baere
Slides
Feedback
Scrum for dummies

Jef Cumps & Philip Almey
Slides

Feedback
Wireframing: Part of your Agile Analysis Toolbox

Pascal Mestdach & Nick van Eeckhout

Slides
Agile Analysis Toolbox Poster (large pdf)

Feedback
Exploratory Testing in Pairs

Markus Hjort & Tiina Kiuru
Feedback
 
10:30 Coffee break
11:00 Server Login Considered Harmful

Stephan Eggermont & Willem van den Ende
Feedback
It Takes Three to Tango: a story on distributed Scrum

Bart Reyserhove
Feedback
Visualising Quality

Gojko Adzic
Feedback
Lean Startups: what happens before iteration 0?

Vladimir Blagojevic & Nick Boucart

Slides
Feedback
Building High Performing Agile Teams

Henk Jan Huizer & Ronald de Leeuw van Wenen
Feedback
 
12:00 Lunch
13:00 Afternoon opening plenary
13:30 Architecture Refactoring - Dramatical changes

Bruno Thomas & Jean-Philippe Caruana

Slides
Feedback
Buildr, a simple, powerful and efficient build tool

Jean-Philippe Caruana
Slides

Feedback
Speed Reading for Beginners

Bernard Van Der Beken
Feedback
Crucial Confrontations

Yves Hanoulle & Christophe Thibaut
Slides
Feedback
Features, who cares? It’s the benefits that count

Jenni Jepsen
Slides
Feedback
Agile Coaching Dojo

Nick Oostvogels & Olaf Lewitz
Slides

Feedback
 
15:00 Coffee break
15:30 Test-Drive your Application End-to-end

Lars Vonk & Sander Nieuwenhuizen
Slides and Code
Feedback
The Lazy Team Game

Nicole Belilos & Vincent Lussenburg
Feedback
Agile Contracting Games

Remi-Armand Collaris & Dick van de Sar
Feedback
Innovation Needs Waste!

Pierluigi Pugliese & Dirk Lässig
Slides
Feedback
Human nature and why Agile works

Ole Jepsen
Feedback
 
17:15 Day closing
17:45 Drinks sponsored by inxin
19:00 Dinner sponsored by iLean
20:30 Evening activities

 

Friday December 2nd
  Room 16 Room 17 Room 18 Room 1 Room 2 Room 1B
7:00
8:00
Early Morning sessions
hosted by Olivier Costa
8:30 Registration and coffee
9:00 Opening plenary
All Day Softwarewolves - sidetrack hosted by Johan Peeters & Peter Doomen
9:30 Extreme Startup

Robert Chatley & Willem van den Ende
Feedback
The Lean Agile Sandwich

Cesario Ramos & Wim Van Broekhoven
Slides

Feedback
Experience the power of visualization

Gero Vermaas & Sander van den Berg
Feedback
Product Management using Effect Mapping

Gojko Adzic
Feedback
From 3 weeks to 30 minutes - A journey through the ups and downs of test automation

Peter Thomas
Feedback
 
10:30 Coffee break
11:00 Extreme Startup: CONTINUED
Feedback
TDD with Mock Objects: Design Principles and Emerging Properties

Luca Minudel
Slides
Feedback
Agile in the Enterprise: a practical toolset

Koen Aben
Feedback
Agile through the Eyes of the Business

Amerik van Rijn, Joris Lange & Vincent Lussenburg
Feedback
FedEx Days: Awakening Intrinsic Motivation

Rob van Lanen

Whitepaper
Feedback
 
12:00 Lunch
13:00 Afternoon opening plenary
13:30 Jacob's Ladder

Arnaud Bailly & Christophe Thibaut

Session materials
Feedback
eXtreme Personal Finance

J.B. Rainsberger
Feedback
Solving Tough Problems using the A3 Process

Marco Mulder & Lars Vonk
Feedback
Quality requirements in agile development

Alexander Helleboogh, Nelis Boucké & Johan Peeters
Slides & Handout
Feedback
Change, Change, Change!

Pierluigi Pugliese & Dirk Lässig
Slides
Feedback
 
15:00 Coffee break
15:30 Back to the future, (Re)Learn Smalltalk

Stephan Eggermont & Willem van den Ende
Feedback
Difficult Conversations Workshop

Marcin Floryan
Feedback
Training from the back of the Room

Jef Cumps & Kris Philippaerts

Slides
Feedback
Business Constellations - Create a Breeding Ground for Change

Remi-Armand Collaris & Rik Hurkmans
Feedback
Tribal Leadership - Create the place where you long to belong

Portia Tung
Slides
Feedback
 
17:15 Conference closing
17:45 Drinks
Legend
Technology and Technique
Team and Individual
Process and Improvement
Customer and Planning
Cases and Intros